Communications on Pure and Applied Analysis (CPAA)

Phragmèn-Lindelöf principles for fully nonlinear elliptic equations with unbounded coefficients

Pages: 1439 - 1461, Volume 9, Issue 5, September 2010      doi:10.3934/cpaa.2010.9.1439

       Abstract        Full Text (306.7K)       Related Articles

Fabio Punzo - Dipartimento di Matematica “G. Castelnuovo”, Università di Roma “La Sapienza”, P.le A. Moro 5, I-00185 Roma, Italy (email)

Abstract: We investigate Phragmèn-Lindelöf principles for viscosity solutions of fully nonlinear elliptic equations with possibly unbounded coefficients.

Keywords:  Viscosity solutions, fully nonlinear equations, maximum principles.
Mathematics Subject Classification:  Primary: 35J70, 35J60; Secondary: 35J61.

Received: August 2009;      Revised: November 2009;      Available Online: May 2010.